# SDR 06FDEA2548

- Difficulty date: July 12, 2006
- Submitted: July 14, 2006
- Operation: Air carrier
- Aircraft: N664FE
- Make and model: Airbus A300 F4-605R
- Aircraft serial: 768
- Aircraft time: 15,963 hours, 8,489 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: A53275350200
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING THE PRIMARY INSPECTION [FEDEX TASK CARD 61S5043CP] A 0.90 INCH LONG CRACK WAS FOUND ON THE FR65 FLOOR CROSS BEAM (P/N A53275350200).  THE CRACK IS LOCATED NEAR AN EXISTING REPAIR (REF FEDEX EA 6-5310-87889 FIGURE 1 OF THIS EA PROVIDES THE LOCATION AND DETAILS OF THE CRACK.  COMPLY WITH EA 6-5310-101945 FUSELAGE MAIN FRAME 65 CROSSBEAM CRACK REPAIR.
